Quick question for all the more experienced females out there.... ok, i recently got on the pill. The BC brand I'm using is Desogen (its less common that the ever popular and massively advertised Ortho brand but my gyno prescribes it more often because she says fewer patients have complaints about it) Needless to say... i'm complaining. Now i've only been on it for a week and half so i suppose its a bit early to complain anyway... but alas, here is my complaint: I think its giving me cramps! Kinda like the type of cramps u get just before your period starts... except that i just got off my period and now im cramping up like its about to hit again. So this strikes me as odd because i've never heard of cramping as a side effect and, if anything, birth control helps treat bad cramps. However I'm not very well experienced on the matter. But I would appreciate any advice or information. thanx.